Scaling limits for the solution of Wick type Burgers equation

Grothaus M, Kondratiev YG, Streit L (2000)
Random Oper. Stochastic Equations 8(1): 1-26.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Random Oper. Stochastic Equations
Band
8
Zeitschriftennummer
1
Seite
1-26
ISSN
PUB-ID

Zitieren

Grothaus M, Kondratiev YG, Streit L. Scaling limits for the solution of Wick type Burgers equation. Random Oper. Stochastic Equations. 2000;8(1):1-26.
Grothaus, M., Kondratiev, Y. G., & Streit, L. (2000). Scaling limits for the solution of Wick type Burgers equation. Random Oper. Stochastic Equations, 8(1), 1-26.
Grothaus, M., Kondratiev, Y. G., and Streit, L. (2000). Scaling limits for the solution of Wick type Burgers equation. Random Oper. Stochastic Equations 8, 1-26.
Grothaus, M., Kondratiev, Y.G., & Streit, L., 2000. Scaling limits for the solution of Wick type Burgers equation. Random Oper. Stochastic Equations, 8(1), p 1-26.
M. Grothaus, Y.G. Kondratiev, and L. Streit, “Scaling limits for the solution of Wick type Burgers equation”, Random Oper. Stochastic Equations, vol. 8, 2000, pp. 1-26.
Grothaus, M., Kondratiev, Y.G., Streit, L.: Scaling limits for the solution of Wick type Burgers equation. Random Oper. Stochastic Equations. 8, 1-26 (2000).
Grothaus, Martin, Kondratiev, Yuri G., and Streit, Ludwig. “Scaling limits for the solution of Wick type Burgers equation”. Random Oper. Stochastic Equations 8.1 (2000): 1-26.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar